MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id (b)(6)) was implanted on (b)(6) 2025.On the same day, moderate cerebrospinal fluid (csf) leakage was observed from the side hole of the catheter where the stylet had been removed.The physician subsequently retrieved the catheter and discontinued monitoring due to sensor failure on (b)(6) 2025.The monitor used was an icp express, 220 volt (id (b)(6)), and the cable used was an icp express cable (id (b)(6)).There is no information available indicating whether the patient experienced any signs or symptoms related to the csf leakage.The patient is stable.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h11.The microsensor (id 826653) was returned for evaluation.Device history review - no anomalies were identified during the manufacture or packaging of the device.Failure analysis: a visual inspection was performed on the returned device.Both the catheter and sensor were examined, and no visible damage was found.A syringe filled with water was attached to the catheter, the catheter tip was clamped, and pressure was applied using the syringe.No water leakage from the catheter was observed.Based on the failure analysis evaluation, we were unable to confirm the complaint.Root cause analysis: the complaint was not confirmed in the complaint investigation.The potential root cause include: drainage lumen is punctured.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22809220
Report Number3014334038-2025-00114
Device Sequence Number8951457
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number7405243
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID (B)(6); ICP EXPRESS, 220 VOLT (ID (B)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian